# SDR GTIA9700028

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FRAME HAS CORROSION AT STATION 889 RBL 63 BELOW WINDOW ZF 4-12 AND 30.  REMOVED DAMAGED AREA, FABRICATED DOUBLER AND REPAIRED FRAME PER SRM 51-10-3, 51-10-3, 53-019, 51-10-5, 1-2.  (M)
